Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
irelandrulz2

Me starting Accutane 15-male

Recommended Posts

So I'm on week 7 on Accutane or Oratane (what it's called in New Zealand).

I was first prescribed 20mg per day for 1 week, then afterwards 2x 20mg per day for another month.

Also I was taking 1x 20mg of prednisone and 2x 500mg erythromycin.

Now in week 4 i stopped taking erythromycin and in week 5-6 I stopped taking prednisone while upping my accutane dosage to 3x 20mg instead of 2x.

My acne had cleared up substantially, but just last week it has gotten cystic and pussy, (not as bad before treatment, but enough to make me very upset and in pain).

I talked to my Derm and I am know on erythromycin and prednisone again, for another 3 weeks, also only taking 2 pills instead of 3.

My acne is quite sever, mainly on my neck and back.

What I want to know, is has anyone been on these drugs and what it did to your acne.

Also when should my acne start clearing up for good.

Any other helpful;l information is appreciated.

:surprised:

Share this post


Link to post
Share on other sites

Accutane takes months to work, during which time your skin's condition may fluctuate markedly and regularly, especially with dose increases.

Only be slightly concerned if you still have significant acne 4-5 months after your first pill. Before then, pimples are not uncommon.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×